# SDR W8PA971120

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damage
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER SURFACE HAS PAINT DAMAGE.  REMOVED LEFT AILERON AND LEFT AILERON TRIM TAB, PERFORMED BALANCE CHECK OF LEFT AILERON IAW SRM 51-60-01.  (M)
